# SDR 06FDEA2710

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR APPROX 8" BY 5" ON RIGHT LOWER FWD CORNER OF AFT CARGO DOOR.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED REPAIR, REPAIRED DAMAGE AND INSTALLED NEW REPAIR IAW SRM 53-00-3 FIG 3.
